| Model Number |
BONE CUTTER,5.5MM X 13CM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via (b)(4) that an ar-8550bc bonecutter was producing metal fragments.This was discovered during a distal clavicle excision procedure.Additional information has been requested.